# SDR AALA201711229012

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 34,428 hours, 5,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33601
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUN ON THE FORWARD GALLEY FLOOR PANEL 242QF.  REPLACED THE FLOOR PANEL IAW AMM 25-27-51-400-801-A.
